# SDR UPS04143087

- Difficulty date: September 8, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY EXIT LIGHT INOP.  RELAMPED LAV EMERGENCY EXIT LIGHT.
